# SDR C8GA20040007

- Difficulty date: June 17, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 56,101 hours, 29,143 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Toggle
- Part number: 65413321
- Condition: Bent
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, DURING FLAP RETRACTION THE OUTBOARD FLAP INDICATED ASYMMETRY BETWEEN THE FLAP FIVE DEGREE AND TWO DEGREE POSITION.  ACCOMPLISHED THE APPROPRIATE CHECKLIST AND RETURNED TO KBOS.  NO EMERGENCY ACTION WAS TAKEN AND AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND CLEANED THE OUTBOARD FLAP POSITION INDICATOR CONNECTOR.  OPERATIONAL CHECKS WERE ACCOMPLISHED IAW MM 27-51-11 AND THE AIRCRAFT RETURNED TO SERVICE.  FLT 723 DEPARTED AGAIN FROM KBOS TO ROC.  AFTER TAKEOFF, THE OUTBOARD FLAP INDICATED ASYMMETRY AND THE AIRCRAFT RETURNED TO KBOS AND LANDED WITHOUT INCIDENT.  THE OUTBOARD FLAP POSITION INDICATOR WAS REPLACED AND ALL SYSTEM CHECKED GOOD IAW MM 27-51-11.
